# SDR COEA2023060705919

- Difficulty date: April 18, 2023
- Submitted: June 7, 2023
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 30,677 hours, 38,882 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Floorbeam
- Part number: WASB02A
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 246760 NR 100031  HEAVY CHECK  COE/MAJOR REPAIR: CENTER LONGITUDINAL FLOORBEAM BETWEEN FRAMES 15-16 HAS LEVEL 2 CORROSION.  CORRECTIVE ACTION: REPLACED CENTER LONGITUDINAL FLOORBEAM IAW EMPIRE AIRLINES E.O. 5315-01.
